I need to get off this tramadol soon because it causes me horrible itching & I am only on a small dose, as Iposted. I just don't know if I should cut them & taper off. I appreciated your help so much, as I have been miserable with the pain & itching. thx
Hi- You're on a very small dose as it is so its a bit hard to taper down from that amount. I would just stop it completely but if you become symptomatic, taper. Just drop a small amount over time, but seriously, you may be fine just stopping, especially when the itching is gone!
Thank you for your comment. I only took 25 mg yesterday, & none so far today so it's been 25 hrs now. I'm only itching a little now (whereas I had itched awfully for the whole time) , so I'm pretty sure it was the pills & I sure hope they get out of my system soon. Yesterday a while after I took the 25 mg I was itching like crazy & that's why I didn't want to taper unless I have to. I think I might make it without having to taper. The sooner the better. I have been miserable. Thank you again vicki595, & to all fellow posters: If you have a terrible itch all over, it might just be something you're on because that is a common side effect of many medicines. Good luck & prayers to all who need help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.